# SDR CA150831010

- Difficulty date: August 10, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Dhav DHC3
- Aircraft time: 30,003 hours
- Engine: Pwa PT6A34
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Duct
- Part number: 310926302
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A SCHEDULED HOT SECTION INSPECTION, THE LARGE EXIT DUCT (LED) WAS FOUND CRACKED IN MULTIPLE LOCATIONS ALONG THE OUTER SEAM WELD. THE TSO OF THE LED IS 1687.8 HOURS. THIS OPERATOR HAS HAD NUMEROUS PREVIOUS INSTANCES OF CRACKED LED`S.
